Hello all, I have an overactive thyroid (Grave's disease), was diagnosed July 2017 after 6 months of awful symptoms. Been on a relatively low dose of Carbimazole (now on 5mg) and now I am becoming hypo - my GP says I'm still in normal ranges but I feel the difference, I am exhausted all of the time. Off to conduct field research in the tropics and I'd rather be hyper than hypo as I work 14 hours a day and need to not fall asleep every time I sit down. I don't have an endo appointment until June, and I know from my blood test results that I went to hypo within a month (which means of course that my thyroid may have bounced back to normal and I am overmedicated) so I am worried that with 6 weeks of Carbimazole may make me pretty hypo. I am considering taking myself off of Carbimazole now (which we had discussed for sometime this year anyway).
My question is: are there any nasty side effects coming off it, apart from the obvious return of hyper symptoms? I get terrible headaches and migraines anyway (pretty sure they got worse when I started Carbimazole, worried that now I'm used to it they might get bad again).